# SDR ASAA0380201

- Difficulty date: March 4, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 2929169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FORWARD FLOOR SUPPORT CORRODED AT FS 160-200.  REPLACED SUPPORT PER SRM 53-01.  (M)
